# SDR FDEA201407241946

- Difficulty date: July 24, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 91,706 hours, 38,033 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE COMPARTMENT FIXED LE SUPPORT RIB DOUBLER AT XOS 667 FOUND CRACKED.  RIB DOUBLER REMOVED AND REPLACED IAW SRM 51-31-01 VOLUME II REVISION 101. NEW RIB DOUBLER FABRICATED IAW DRAWING ARB1249 REVISION AA. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 122.
